# SDR CALA2022032100712

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 64,862 hours, 27,800 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Condition: Cracked
- Location: At Row 12-L/H Se
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

(A3NB-33-3-6016) SEAT ROW 12 LEFT FWD EMERGENCY LIGHT DAMAGED (R EPLACE)
